http://ir.sinica.edu.tw/handle/201000000A/35776
Title: | Nonlinear hyperbolic-dissipative partial differential equations | Authors: | Liu, Tai-Ping | Issue Date: | 1994 | Relation: | Recent mathematical methods in nonlinear wave propagation (Montecatini Terme, Italy, May 23–31, 1994)(Lecture Notes in Math. Volume 1640, Springer Berlin 1996), 103-136 | URI: | http://ir.sinica.edu.tw/handle/201000000A/35776 |
Appears in Collections: | 數學研究所 |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.